[an error occurred while processing this directive]
   
 
���¿��ټ��� �߼�����
   ��ҳ  �ڿ�����  ��ί��  Ͷ��ָ��  �ڿ�����  ��������  �� �� ��  ��ϵ����
�������պ����ѧѧ�� 2000, Vol. 26 Issue (4) :481-484    DOI:
���� ����Ŀ¼ | ����Ŀ¼ | ������� | �߼����� << | >>
����LMI�ľ���һ�಻ȷ�������ݵIJ�������
���ǻ�1, ë����1, κ�ɻ�2*
1. �������պ����ѧ ��ѧԺ;
2. �й����������о�Ժ ���ӹ����о���
Parameter Estimation Based on LMI with Bounded Data Uncertainties
YANG Zhi-hui1, MAO Jian-qin1, WEI Ke-hui2*
1. Beijing University of Aeronautics and Astronautics,School of Science;
2. Academe of Engineering Physics,P.O.Box 517, Chengdu

ժҪ
�����
�������
Download: PDF (0KB)   HTML 1KB   Export: BibTeX or EndNote (RIS)      Supporting Info
ժҪ ����ϵ������ A�͹۲�����b ���ڲ�ȷ���Ե����,���������һ�ֻ������Ծ��󲻵�ʽ(LMI)�IJ������Ʒ���,���ַ��������ڲ�ȷ���Ե��������֪�����.�ɴ˶��õ����㷨�����Ϊ��,ʵ�ò�����һ����.���и����˼��㹫ʽ���Ƶ�����ķ���,����Լ���������������������.�������˷�����.
Service
�ѱ����Ƽ�������
�����ҵ����
�������ù�����
Email Alert
RSS
�����������
�ؼ����� ��������   ��ȷ��ϵͳ   ��С���˷�   ���Ծ��󲻵�ʽ     
Abstract�� A class of parameter estimation problem is put forth with bounded data uncertainties, and solved it based on linear matrix inequalities (LMI). The uncertainties are expressed by a priori bounds on perturbations of coefficient matrix and its elements, which covers some situations explored in [3] and [4] and is a more general one. Thus, the proposed method, which based on LMI, is simple, practical, and general. We analyzed the solution, and discussed several special cases, such as selected columns are subject to perturbations. Simulation results give more details of the proposed method.
Keywords�� parameter estimations   uncertain systems   least squares methods   linear matrix inequalities     
Received 1998-12-30;
Fund:

��ʿ�����������Ŀ(9603);�й����������о�Ժ����������Ŀ

About author: ���ǻ�(1976-),Ů,����������,˶ʿ��,100083,����.
���ñ���:   
���ǻ�, ë����, κ�ɻ�.����LMI�ľ���һ�಻ȷ�������ݵIJ�������[J]  �������պ����ѧѧ��, 2000,V26(4): 481-484
YANG Zhi-hui, MAO Jian-qin, WEI Ke-hui.Parameter Estimation Based on LMI with Bounded Data Uncertainties[J]  JOURNAL OF BEIJING UNIVERSITY OF AERONAUTICS AND A, 2000,V26(4): 481-484
���ӱ���:  
http://bhxb.buaa.edu.cn//CN/     ��     http://bhxb.buaa.edu.cn//CN/Y2000/V26/I4/481
Copyright 2010 by �������պ����ѧѧ��